# SDR P5CA9800276

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1760/1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT BS 1760 TO 1780, STR 41R AND 42R.  BLENDED DAMAGED AREA PER BAC SRM 51-40-01 AND PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION, NO CRACKS FOUND.
